MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2230.2007.02532.x

Медицинская библиотека · Clinical and experimental dermatology · 2007

Sacroiliitis and polyneuropathy during isotretinoin treatment.

Eksioglu E, Oztekin F, Unlu E, Cakci A, Keyik B, Karadavut I K

Клинический случайСтатьяПеревод в очереди

Аннотация

Isotretinoin, a medication for acne, has been reported to cause a variety of side effects on the musculoskeletal system. We present a case of sacroiliitis (a relatively uncommon feature) and sensorimotor demyelinating polyneuropathy, which has been reported previously in only a few cases during isotretinoin therapy. Clinical symptoms were improved after the withdrawal of isotretinoin and the follow-up electrophysiological study performed 2 years after the initial diagnosis of polyneuropathy showed mild improvement. Dermatologists are advised to be alert to symptoms of polyneuropathy and sacroiliitis during treatment with isotretinoin.

Для цитирования: Eksioglu E, Oztekin F, Unlu E, Cakci A, Keyik B, Karadavut I K. Sacroiliitis and polyneuropathy during isotretinoin treatment.. Clinical and experimental dermatology. 2007. DOI: 10.1111/j.1365-2230.2007.02532.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.